Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from gastritis. Feeling fatigued and shortness of breath after meals. Why is this happening?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I have been suffering from gastritis since 2 weeks .I used to get hunger excessively and feel shortness of breath after meals......a doctor advised me to take esogard (before food ) and unienzyme (after food ) ..Still taking the course...The acidity is now reduced...But now i feel fatigue (tiredness in the evening )......Why is this tiredness ???
Posted Wed, 17 Oct 2012 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 15 minutes later
Thanks for posting your query.
Do you have constipation/ excessive sweating/ diarrhea/ dry skin/ weakness?
Do you have chest pain/ abdominal heaviness/ abdominal bloating/ excessive flatulence?
Do you smoke or consume alcohol?

My answer can be tweaked with the above details. However with the available information I suggest the following.

Acidity problems may be in form of simple gastritis or in severe form peptic ulcer disease.
Severity can only be defined by endoscopy.
Your condition partially improved because of esogard and in my personal opinion, unienzyme is not a effective medicine for gastric problem.
You should take proton pump inhibitors along with prokinetics (which increases intestinal motility).
In my opinion, there may be high chances of thyroid disease due to presence of gastric problem along with fatigue.
You should consult with physician/ gastro-physician and should go for following investigation along with thorough check up: complete blood count, thyroid profile, serum electrolytes, renal function test, liver function test, blood sugar status and most important endoscopy with biopsy.

Put your views also if any.

Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor